# SDR AALA20161212009

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 21,297 hours, 8,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FORWARD CABIN GALLEY SIDE AISLE LOWER HAS A DETACHED LENS COVER.  REINSTALLED LENS COVER.  OPS CHECKED GOOD.
